MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Cardiac Workstation; Electrocardiograph

Philips Medizin Systeme Böblingen GmbH Cardiac Workstation; Electrocardiograph
Model Number Cardiac Workstation 7000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a cardiac workstation 7000 indicating that there was an issue with pins showing inaccuracy in functionality.The device was not in clinical use at the time of the event.No adverse event was reported.
 
Additional Manufacturer Narrative
Analysis was performed remote service personnel which included troubleshooting.Based on the results of the analysis, it was determined that the product has malfunctioned and the cause of the reported problem was a faulty patient interface module (pim).The issue was resolved by replacing the pim and the product is back in service.

Brand Name
Cardiac Workstation
Common Device Name
Electrocardiograph
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50722082
Report Number9610816-2026-101866
Device Sequence Number8495464
Product Code DPS
UDI-Device Identifier00884838094833
UDI-Public(01)00884838094833
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K241556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCardiac Workstation 7000
Device Catalogue Number860441
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown